# SDR COMA0160079

- Difficulty date: January 7, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 5,693 hours, 5,869 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 601R751461
- Part serial: 0612
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,693 hours, 5,869 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR DISAGREE MESSAGE, NLG NOT DOWN AND LOCK.REPLACED THE NLG SELECTOR VALVE.
